Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling fainting, blood pressure 108/94. Suggestions

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Tue, 10 Dec 2013 in Hypertension and Heart Disease
Question: I have not been sleeping well for the last two weeks, woke up this morning ,felt odd check blood pressure 108 over 94 with 156 pulse, felt faint all day, still have 156 pulse
doctor
Answered by Dr. Shafi Ullah Khan 43 minutes later
Brief Answer: Tachycardia needs workup as HHD history Detailed Answer: Hello there XXXXXX I read you query and it appears you have faster heart rate / tachycardia. It should be between 60 and 100. As you already have a hypertensive heart disease (HHD), and you are not at a young age group level, I would strongly recommend seeing the cardiologist to assess the tachycardia. An ECG (Electrocardiogram) would be a good start followed by the investigations your doctor desire to assess the status. You just need to visit ER. In addition, you need to have a psychiatric evaluation for your sleep troubles for 2 weeks. I am sure this insomnia can explain the bad feelings and tachycardia too. Mean while you can take some selective Beta-blockers like carvedilol, Bisoprolol or propanolol to fight tachycardia. Control your Hypertension, take regular medications, reduce weight, exercise, modify life style and diet, Avoid stress alcohol and smoking, sleep regular and Make all Healthy lifestyle adaptation which will help you with the disease combat. Hope I was of some help. If you have any more queries, please feel free to ask. Otherwise, kindly close the discussion and rate the answer as per your experience. I wish you very good luck and take some very good care of yourself Regards Dr S Khan
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Cardiac arrhythmia

doctor1 MD

i have a suden flicker like palpitation from my left lower chest folowing sneezing, lying down left lateraly, siting bending forward with no hypertention,no asthma or alergy nor any other problems could it be my heart or diaphram..even my ecg is normal

doctor1 MD

Hi, I had open heart surgery when I was 2months old and now I am 21 and haven t had any problems with my check ups. But when I get heart palpitations is worries me. I am on citalopram for panics attacks that had started just over a year ago.But when I have a heart palpitations its like it misses a beat and then the next one is a huge beat, is this something to worry about or what should I do?Also pretty much any pain I feel in around my jaw/arm or chest or nearly anywhere really scares me just because I fear its something to do with my heart.

doctor1 MD

Hello. My normal heart rate is about 100 - 120 bpm. I had palpitations occasionally but I never went to see the doctor as I thought it was normal although they usually lasted from 5 to 10 minutes. Last year when I was 24 weeks pregnant, I had a heart palpitation (while I was resting) and my heart rate went up to 240 bpm. It was only after I got injected with adenosine (35mins later) did my heart rate went down to 120bpm. The doctors diagnosed me with an SVT. Due to that, I requested to deliver my baby through C-section. This year, I'm pregnant again and I still go for my scheduled appointments every few months with the cardiologist. Only now he does not think it sounds like I have SVT. This year I will deliver my baby normally but I'm still quite worried about my heart. My question is, if I don't have SVT, what kind of heart condition do I have? I still have palpitations sometimes, my heart rate is never below 100bpm, I always feel fatigued and chest pain and short of breath. Thank you.

doctor1 MD

I am 27 years old. I am a healthy eater, non-smoker, and I exercise regularly. I have had heart palpitations that started after taking a high dose of Dramamine (Dimenhydrinate). I noticed the palpitations and a racing heartbeat right after taking the pills. I was scared, but thought it would be fine in the morning. They never went away. That was three months ago. I can describe it as a skipped beat and then a really hard beat. Thump, thump thump....pause....THUMP. I can feel it in my neck and throat. It also disrupts my breathing rhythm. I have seen my general practitioner several times and have had an EKG and stress test. She told me I possibly have PVC s. She is convinced it is nothing to worry about, however, they are increasing in frequency (sometimes 5-6 a minute) and are very distracting (scary too). I get them randomly with an increase during exercise and the day after. My question is: Could taking this medication have permanently alter my heart function? If not, could it have made me more sensitive to my heart rhythm? I repeat, I have NEVER experienced this sensation before taking this medication. I realize heart palpitations can be benign, but why would they start after this one dose, and continue months later? I want to know if there is anything I can do to prevent this from happening, or reverse this effect. I don t understand a whole lot about heart function, and I am not getting a very thorough explanation about how this could happen from my doctor.

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...

doctor1 MD

My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And now his lungs are filling with fluid. He also has Alzheimer's.